# SDR A6WA20121008544

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE ROUTINE DMI 53252-3000-0046- TEMPORARY REPAIR TO THE HORZ STAB RIGHT O/B BUSHING BORE.  PERFORM PERMANENT REPAIR AS REQUIRED.  REMOVED AND REPLACED STAB RIGHT BORE BUSHINGS AND VERT BUSHING HORZ LUGS REMOVED & FIRST OVERSIZED.
